# SDR AALA202011099016

- Difficulty date: October 18, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 1.876 X 0.419 X 0.111 INCH CORRODED AREA ON SEAT TRACK AT FR 12 TO FR 24 AND -Y1292.  REPLACED SEAT TRACK -Y1292, REF A321 SRM 51-42-11-801 AND DWG D53112812, DWG D53110984 AND DWG D5311101.
